Alert archive / Arkansas / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

October 17, 2011Carroll County, Arkansas

NWS Tulsa, OK issued this special weather statement at Oct 17, 2011, 9:39 PM CDT for Carroll County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2011, 9:39 PM CDT (02:39 UTC)
Expired
Oct 17, 2011, 10:30 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK

County Carroll County, AR

The radar

The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WWUS84 KTSA 180239
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON OCT 17 2011

ARZ002-011-180330-
CARROLL AR-MADISON AR-
939 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL AND CENTRAL MADISON

AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WITHROW SPRINGS STATE PARK...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITHROW
SPRINGS STATE PARK...FORUM...MARBLE...KINGSTON...RUDD...OSAGE AND
CARROLLTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
      3608 9344 3604 9345 3605 9379 3621 9380
      3627 9329 3612 9329
TIME...MOT...LOC 0239Z 267DEG 22KT 3613 9374

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 17, 6:28 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Oct 17, 6:28 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT MON OCT 17 2011

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF
SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z.
SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND
THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE
MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE
COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS
WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/

DISCUSSION...
COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON...
NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE
POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE
ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5
DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON
ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE
REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY
IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB
ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND
THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY
DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT.

COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS
SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A
FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST
ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY
SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS
SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A
FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH
LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE
EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY
WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  65  39  61 /  80   0   0   0
FSM   52  65  39  60 / 100  20   0   0
MLC   47  65  39  64 /  80  10   0   0
BVO   42  65  36  60 /  70   0   0   0
FYV   45  59  34  53 / 100  20   0   0
BYV   44  59  35  53 / 100  30   0   0
MKO   42  64  38  61 /  90  10   0   0
MIO   42  64  35  56 /  90  10   0   0
F10   44  65  40  62 /  80  10   0   0
HHW   50  67  41  66 /  70  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Oct 17, 9:35 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT MON OCT 17 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181445-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
935 PM CDT MON OCT 17 2011

...STRONG COLD FRONT MOVING ACROSS THE REGION TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS THE REGION THIS
EVENING AS A STRONG COLD FRONT MOVES THROUGH. LIMITED INSTABILITY
CONTINUES TO CREATE LIMITED SEVERE WEATHER POTENTIAL IN THE
PROXIMITY OF THE FRONTAL BOUNDARY WITH LARGE HAIL AND STRONG WINDS
BEING THE MAIN THREATS. THE SEVERE WEATHER THREAT SHOULD DECREASE
OVERNIGHT AS THE FRONTAL BOUNDARY SHIFTS TO THE SOUTHEAST. AREAS
RECEIVING WIDESPREAD PRECIPITATION WILL HAVE A RISK OF HEAVY RAIN
WITH A LIMITED THREAT OF FLASH FLOOD CONDITIONS.

BEHIND THE COLD FRONT...RAPID PRESSURE RISES WERE ALLOWING FOR
NORTHERLY WINDS TO GUST OVER 30 MPH...WITH ISOLATED GUSTS OVER 40
MPH ASSOCIATED WITHIN THE THUNDERSTORM ACTIVITY. GUSTY NORTHERLY
WINDS ARE EXPECTED TO CONTINUE TO SPREAD ACROSS THE REGION
OVERNIGHT AS THE COLD FRONT EXITS TO THE SOUTHEAST EARLY TUESDAY
MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO
CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS
ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE
WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE
REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 17, 8:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             1 SW SKIATOOK           36.36N 96.01W
10/17/2011  E0.75 INCH       OSAGE              OK   BROADCAST MEDIA

            HAIL LASTED FOR SIX MINUTES, BEGINNING ON THE HOUR

&&

PBS
Special weather statement, Oct 17, 8:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT MON OCT 17 2011

ARZ001-002-010-011-180230-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
825 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELM SPRINGS...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOWELL...
SPRINGDALE...WAR EAGLE...HOBBS STATE PARK...HINDSVILLE...CLIFTY...
WITHROW SPRINGS STATE PARK AND FORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9362 3610 9363 3614 9430 3632 9430
TIME...MOT...LOC 0125Z 270DEG 26KT 3623 9418
Special weather statement, Oct 17, 8:51 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT MON OCT 17 2011

OKZ056>058-180230-
CRAIG OK-NOWATA OK-OTTAWA OK-
851 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...EASTERN NOWATA AND OTTAWA

AT 851 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF PICHER TO 9 MILES EAST OF
NOWATA...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...WELCH...
PICHER...BLUEJACKET...COMMERCE...QUAPAW...MIAMI...NARCISSA...AFTON...
WYANDOTTE AND FAIRLAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3669 9461 3667 9499 3666 9500
      3662 9565 3700 9563 3700 9462
TIME...MOT...LOC 0151Z 264DEG 35KT 3714 9488 3672 9543
Special weather statement, Oct 17, 9:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT MON OCT 17 2011

OKZ049-053-073-180300-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
901 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...SOUTHERN PITTSBURG AND PUSHMATAHA

AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF STANLEY TO 9 MILES WEST OF
BOSWELL...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DUNBAR...MOYERS...BOSWELL...KOSOMA...STANLEY...KELLOND...ANTLERS...
CLAYTON...TUSKAHOMA...SOPER...CLAYTON LAKE STATE PARK...KENT...
SNOW...KIAMICHI...OLETA...ALBION...NASHOBA...CLOUDY...RATTAN...
MESSER...GOODLAND AND HUGO.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3393 9593 3412 9594 3416 9598 3417 9578
      3450 9579 3451 9568 3459 9568 3460 9573
      3467 9568 3468 9495 3389 9550 3388 9555
      3392 9556 3393 9559 3388 9569 3389 9575
      3386 9577 3386 9581
TIME...MOT...LOC 0201Z 270DEG 23KT 3461 9558 3402 9602
Special weather statement, Oct 17, 9:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT MON OCT 17 2011

OKZ049-074>076-180245-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
917 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
     LATIMER

AT 917 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF MCCURTAIN TO 4 MILES NORTH OF
BENGAL TO 3 MILES SOUTHEAST OF SARDIS...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MCCURTAIN...TUSKAHOMA...BENGAL...KEOTA...FANSHAWE...KIAMICHI...
BOKOSHE...TALIHINA...ALBION...TALIMENA STATE PARK...LAKE WISTER STATE
PARK...WISTER...PANAMA...HEAVENER RUNESTONE STATE PARK...POCOLA...
SPIRO...CAMERON...HOWE...HEAVENER...WHITESBORO...MUSE...BIG CEDAR AND
POTEAU.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3458 9553 3490 9536 3528 9520 3530 9444
      3461 9446
TIME...MOT...LOC 0217Z 256DEG 36KT 3519 9497 3490 9502
          3466 9531
Special weather statement, Oct 17, 9:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON OCT 17 2011

ARZ002-011-180330-
CARROLL AR-MADISON AR-
939 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL AND CENTRAL MADISON

AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WITHROW SPRINGS STATE PARK...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITHROW
SPRINGS STATE PARK...FORUM...MARBLE...KINGSTON...RUDD...OSAGE AND
CARROLLTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
      3608 9344 3604 9345 3605 9379 3621 9380
      3627 9329 3612 9329
TIME...MOT...LOC 0239Z 267DEG 22KT 3613 9374

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee64 min
Oct 17, 7:19 PM CDTSpecial Weather StatementTSACreek41 min
Oct 17, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg59 min
Oct 17, 7:53 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Oct 17, 8:37 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg38 min
Oct 17, 8:51 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa39 min
Oct 17, 9:01 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha59 min
Oct 17, 9:17 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore28 min
Oct 17, 9:44 PM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha46 min
Oct 17, 10:31 PM CDTSpecial Weather StatementTSALeFlore44 min
Oct 18, 12:45 AM CDTSpecial Weather StatementTSALatimer30 min
Oct 18, 4:10 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more12 hr
Oct 17, 7:43 PM CDTSpecial Weather StatementTSABenton47 min
Oct 17, 8:25 PM CDTSpecial Weather StatementTSABenton65 min
Oct 17, 10:35 PM CDTSpecial Weather StatementTSACarroll, Madison40 min

Nearby

Special Weather Statements in Arkansas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.